# SDR SIMA1335

- Difficulty date: May 12, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 545 hours, 596 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 907081
- Part serial: 906
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4055 - ON TAKEOFF ROLL. CREW REPORTED AN E2 FIRE WARNING INDICATION.  ABORTED TAKEOFF.  RETURNED TO GATE AND NO FIRE WAS NOTED.  REMOVED AND REPLACED NR 2 FIRE CONTROL MODULE IAW EMB MM 26-11-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
